Sequents in many valued logic II
Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 125-131
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_67_1_125_131,
author = {G. Rousseau},
title = {Sequents in many valued logic {II}},
journal = {Fundamenta Mathematicae},
pages = {125--131},
year = {1970},
volume = {67},
number = {1},
doi = {10.4064/fm-67-1-125-131},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-67-1-125-131/}
}
G. Rousseau. Sequents in many valued logic II. Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 125-131. doi: 10.4064/fm-67-1-125-131
Cité par Sources :